# SDR SWAA086830

- Difficulty date: December 4, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 50,158 hours, 42,521 cycles
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Part number: 6545400
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND RT WING VERTICAL WEB CRACKED AT FWD SPAR FITTING.  REMOVED AND REPLACED FITTING PER SRM.
